Symbicort withdrawal

Common Questions and Answers about Symbicort withdrawal

symbicort

I am supposed to be using it, but simply cannot afford it, so have not been doing it. Keep us posted what happens with you. Information on this is hard to come by?
I've been on <span style = 'background-color: #dae8f4'>symbicort</span>/proventil and singulair for months and I'm still having trouble breathing, chest tightness, exhaustion- I went through 2 courses of prednisone and methylprinosolone a few months ago
He has not told me what it is, I am on <span style = 'background-color: #dae8f4'>symbicort</span> and Singulair, but alas, no improvement. Could this asthma just be a manifestion of the anxiety? I have been in misery for a month. I have no allergies either, just FYI, tested clean. Thank You.
Has anyone else experiences dizziness and/or faintness and tingling hands/fingers as a <span style = 'background-color: #dae8f4'>withdrawal</span> symptom from Zoloft?? Or are there any experts out there that can help me put my mind at ease? Obviously I have anxiety or I wouldn't be taking Zoloft.. Lol.. and I'm a total worry wart and scared! I was about to haul off to the E.R. if this doesn't get better! THANKS a TON!!!!!!!!!!!!!
All I had was a little sinus swelling. So the dic put me on <span style = 'background-color: #dae8f4'>symbicort</span> inhaler 2 x a day for a month to start and a 15-day course of tapering Prednisone along with some cough syrup (guaifenesin and a little codeine) but only about three days worth of the syrup. None of it is really suppressing this cough. First couple of days I had a slight amount of blood in the urine from the prednisone. I guess I was dehydrated...and I do take a diuretic daily.
I was on breathing therapy with a machine at home for awhile. When the WDs died down it was back to <span style = 'background-color: #dae8f4'>symbicort</span>. It helps me to always remember what I went through so I won't go thru it again!! Save all your posts to re-read. I hope you get through this soon and start to enjoy recovery.
At 72 for 2 years I really don't feel normal even though I've tried all these meds like symbicort/singular.
I was perfectly healthy until last year and so months after the methylprinosolone I noticed I was having breathing problems/exhaustion despite being on symbicort/proventil/singulair asthma meds.
Beta blockers like Atenolol, Metoprolol, Nadolol and Propronolol have a black box warning for patients to be supervised by a physician while discontinuing use of these drugs. <span style = 'background-color: #dae8f4'>withdrawal</span> can cause severe exacerbation of angina and myocardial infarction. Ibuprofen, Indomethecin and Ketorolac are just a few non-selective NSAIDs that are required to have a black box warning for cardiovascular risks and gastrointestinal bleeding that can be fatal if used on a long-term basis.
Beta blockers like Atenolol, Metoprolol, Nadolol and Propronolol have a black box warning for patients to be supervised by a physician while discontinuing use of these drugs. <span style = 'background-color: #dae8f4'>withdrawal</span> can cause severe exacerbation of angina and myocardial infarction. Ibuprofen, Indomethecin and Ketorolac are just a few non-selective NSAIDs that are required to have a black box warning for cardiovascular risks and gastrointestinal bleeding that can be fatal if used on a long-term basis.
So, ANOTHER round of prednisone, changed from Advair to <span style = 'background-color: #dae8f4'>symbicort</span> and still had a rescue inhaler-which I used frequently b/c I was always short of breath. Nothing seemed to help. I had no cough, no wheezing, but shortness of breath and not sleeping. At this point, I was getting DESPERATE. Went back to the pulmonologist who said he suspected the asthma meds weren't working b/c I had a condition known as Vocal Cord Dysfunction-or VCD.